For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Hair Loss Forum
 

Ibuprofen Feedback

If you use Ibuprofen, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


For Sharon
11/29/2012
For Sharon, I had problems falling asleep and the doctor told me try ibuprofen pm, so i had been doing that for years, then i had a major dose of hot flashes, went back to doctors and started hormones, which didn't seem to help much. STOPPED using ibuprofen PM and haven't had any hot flashes. 2 weeks later, couldnt sleep, tried the PM again and on the second night had hot flashed again. YES I DO THINK HOT FLASHES ARE A SIDE EFFECT.
Josie


Pain killer?
12/4/2012
Can you take ib prophin with a pain killer?
Marla

AskDocWeb: It is not unusual to combine medications that relieve pain but possible drug interactions must always be checked before doing that.


Hot flashes
12/19/2012
I am 51 years old and was diagnosed with shingles 9 days ago. I have been taking 800 mg. of Motrin twice a day for pain. I actually stopped taking them for 1 day and only woke up at night because of pain, not sweating. I found in the past few days that I have been having night sweats (I woke up 3 times last night) and hot flashes. I am in menopause but have never had hot flashes. I stopped taking the ibuprofen (the last one I took before bed last night) and had a few hot flashes this morning but nothing after 9:30 am. I am wondering if it is the shingles giving me these hot flashes, or the ibuprofen. I would much rather deal with the pain than not being able to regulate my body temperature. In the research I've done it does say that sweating & hot flashes are a rare side effect of NSAID use.
MP

AskDocWeb: You are not alone. Several women have reported getting hot flashes after taking Ibuprofen.


HOT FLASHES
1/3/2013
HOT FLASHES, OH MY! (and chronic diarrhea) Have been taking 2-3 800mg Rx Ibuprofen for a tooth extraction and then fibroid embolization a few days later. Thought was going nuts -- again, as others have noted, comments from the hospital staff as I called to question my symptoms have been dismissive. I hate to say that, I know they must hear from whiners, but, I will tell you, this issue has been far more problematic than the pain of the 2 procedures. Think the medical community that isn't aware of this needs to wake up - it's serious. Wonder what it's doing to my body? Btw, no, I do not and have never had a fever during all of this.
Elizabeth


Terrible how flashes
1/6/2013
THANKS for all this info on hot flashes. I am post menopausal and on thyroid extract for hypothyroidism. I too have been taking 1 tablet of Ibuprofen for some headaches and/or to help get to sleep. I am also on Tegretol (for seizures) and ibuprophen is better to take than Paracetamol with Tegretol for headaches since it is supposed to increase the effects of tegretol rather than decrease them as with Panadol etc (have been seizure free for some time (thanks to God)).

I was wondering if taking just one tablet most nights of Ibuprofen would eventually effect me in any way (the packet says not to stay on it for too long) and now I am having several horrible hot flashes a day and night sweats at night, I think when I take a tablet. I will stop taking the drug and see if it helps and let you know. I hope so because it's TERRIBLE!!! All day long at work too. It's 37 degrees here and that makes it worse. Thanks again,
Janette


Two teeth just fell out!
1/10/2013
Hello. I have been taking 600-1000mgs of Ibuprophen for chronic pain, for over 10 years. I feel I have no choice, as my pain is so severe I couldn't function without some sort of pain medication. (Both knees and broken back.) However, I have begun to have some strange problems and am now wondering if they are related to taking so much Ibuprophen for so long. One issue, is that I lost two teeth a few months ago. My gums became very sore, and two teeth became very loose, until finally they just fell out! Prior to that I went to my dentist who prescribed an anti-viral and an antibiotic. Neither helped stop the teeth from coming out. The dentist believed I had some sort of immune system disorder. Now, I have a strange condition where my legs are very swollen and HARD under the skin! When I press on the skin it is as hard as a rock. Also skin is red-ish and very warm. Again, after looking up symptoms, I find I may have an immune system issue. Any thoughts?? Help!!
Janice

AskDocWeb: We would consult with an immunologist, often referred to as an allergist to assess the condition. An Immunologist is a physician who is trained in the evaluation, physical and laboratory diagnosis and management of disorders involving the immune system. These include such conditions as immune deficiency diseases (both acquired and congenital), and problems related to autoimmune disease, and malignancies of the immune system.


Is damage reversible?
1/26/2013
I've taken 800mg ibuprofen 2 to 3 X a day since a car wreck 5 yrs. ago. I also take a more heavy duty pain killer. I have my SGOT and other levels monitored on a regular basis. Trying to cut back on the Ibu due to concerns about possible serious side effects. I've started to cut some sharp pains below rib cage on right side. I know Ibu is out of your system w/in 24 hrs. but this heavy dosage may have already done its damage. Is any such damage reversible if I stop it now?
Tad

AskDocWeb: Damage resulting from the chronic ingestion of NSAIDs is usually reversible in many cases. It depends on what is damaged and the extent of that damage. For example, damage to the stomach is usually reversible if the ulcers did not penetrate the lining of the stomach.


Unusual bleeding
Date: 3/7/2013
I woke up this morning to a pool of blood in the anterior sclera of one eye. I have had a terrible headache since last night. Is it safe to take Ibprofin? I am also taking vyvanse(ADHD medication) which I think might possibly also thin my blood.
Heather

AskDocWeb: Hopefully you know to get medical help right away if you have any unusual bleeding. Headaches are listed as one of the possible side effects of Vyvanse and may result from an increase in blood pressure. Call your doctor for medical advice about headaches. Note that misuse or abuse of Vyvanse may cause serious blood vessel problems, or sudden death.

Ibuprofen report - 2 - 3 - 4 - 5 - 6 - 7 - 8 - 9 - Page 10 - Last Page 12


If you find this page useful share it with others. If you have used Ibuprofen, use the form below to add your review of Ibuprofen, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2010-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Ibuprofen and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page